# SDR SIMA20240902001

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N284JN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000822
- Aircraft time: 12,869 hours, 8,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT #5 INOP. REF LGPG 5180368 ITEM 1 RAR #3 EMERGENCY LIGHT POWER UNIT IN REF WITH ERJ 175 AMM 33-50-01. PERFORMED OPERATIONAL TEST IN REF WITH ERJ 175 AMM 33-50-01. OPS CHECK GOOD.
